# SDR UIEA2018120202757

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,710 hours, 16,456 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Part serial: 0086
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: AP
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI ICE EICAS MESSAGE. REMOVED AND REPLACED LEFT THERMAL ANTI ICE VALVE IAW 30-11-02 OPS CKS.
